Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
blackmarket_blood

Some questions...

Hey, I've just started using Clearasil Daily Spot Control Deep Clean Cleanser, Oxy On The Spot Cream and Clean & Clear Dual Action Moisturiser.

I'm following the regimen with these products, I only started a few days ago, but have a few questions:

Already my skin is drying out, cracking and feeling tight. Is this normal when you've just started out using BP? I use plenty of moisturiser but it doesn't seem to help much. Will this stop eventually?

Also, is Oxy On The Spot ok for use in the regime? On the box warning it says not to use on large parts of skin, but I've been using it on my whole face. Is this ok? Anybody used this product as part of the regimen?

Thanks.

Share this post


Link to post
Share on other sites

Your Clearasil cleanser is medicated and likely contributing to your extreme dryness.

We recommend you use a non-medicated gentle cleanse for the CSR. Your Oxy on the spot is fine, but be sure and begin using only a small amount and gradually work up to the full amount.

I think your moisturizer has SA in it, which is also contraindicated in the CSR. Especially in the beginning.

Your skin will likely be less dry if you use recommended products.

Good luck!

Share this post


Link to post
Share on other sites

Every single product you're using is medicated! It's normal to have dry, tight, flaking skin on account of adjusting to BP, but the cleanser and moisturizer are probably making it worse. That moisturizer has a low amount of SA (0.5%) so it's not terribly irritating and I'd ditch the cleanser first, but do look into switching to a moisturizer without SA. I used that Clean & Clear moisturizer for the first couple months on the regimen and while I had no adverse effects from it, within days of switching to better non-SA moisturizers (see my signature), my dryness and flaking became much milder.

Share this post


Link to post
Share on other sites

Ah ok, thanks for the advice. I'm not quiet sure what you both mean by "medicated", but I agree that it looks like the cleanser more than anything that's doing most of the drying out.

Unfortunately I've already bought a good few of each of the products I've listed so I'm gonna hold out anyway until I've finished them! It probably can't get any worse, so hey. :)

Share this post


Link to post
Share on other sites

What we mean by medicated is that your cleanser has acne medication in it too. And your moisturizer.

We recommend using nonmedicated products except for the CSR gel.

If you can possibly exchange them for gentle products, that might be better. The drying actually CAN continue to get worse.

Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×